# SDR HNAA0100039

- Difficulty date: July 12, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: MS280343
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 OIL TEMP FLUCTUATED TO BETWEEN 100 DEGREES AND 115 DEGREES THEN REPEATED TWICE.  INSPECTED ENGINE, REMOVED AND REPLACED ENGINE OIL TEMP INDICATOR, NO FIX.  REMOVED AND REPLACED ENGINE OIL TEMP BULB, LEAK AND OPERATIONAL CHECK GOOD.  SERVICED ENGINE WITH 2 QUARTS OF OIL.
